I agree with okie on the laundry soap. My water is really soft right now and its not rinsing soap out very good. Sometimes colds and stuff cause a rash. Do you have ticks? Could be medicine rash, sometimes people get rashes with pain meds. I'm glad you're going to the doc and would be curious to know what it is. Oh, if you have done any consturction in your house that involves glue, we had a bunch of people at my old office get a rash all at once from the fumes from carpet glue, and fiberglass is bad too. Take care and hope you both feel better.
--Doctors are men who prescribe medicines of which they know little, to cure diseases of which they know less in human beings of whom they know nothing.--Voltaire (1694-1778)
Ills--Sjogrens-Lupus-like AI Disease, Hashis, Vitiligo, spinal stenosis/fusion with plate, salivary/lymphectomies, Diabetes, NAFLD, COPD, RLS, neuropathy, trigonitis, hystero, diffuse brain atrophy
Meds--Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, Estradiol patch, Prosed, Klonopin, Soma, Ultram, Vicodin, Restasis, Albuterol,steroid injections, Protopic & Triamcinolone Acetonide ointments